# SDR SWAA013082

- Difficulty date: November 10, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 48,579 hours, 40,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE SKIN CRACKED AT AFT SVC DOOR UPPER HINGE UPPER CORNER OF CUTOUT.                             REPAIRED SKIN PER SRM.
